Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Gastric condition, nausea, no taste of food. On homeopathic medication. Navel displacement possibility?

i m suffring from stomach problem from last few months, gastric, nausia feeling, layers on tongue , no desire for eating, no taste of food, but my motions are ok, i took a homeopathy medicine for this also, but it will not help me, morning i suffer more, i am having pulpation in my stomach above the naval,i have a dought that i am suffering a naval displacement problem, my age is 31 F
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Wecome to HCM
you are having loss of appetite along with feeling of nausea ,if this is going on for few monts you should point iou is there any significant weight loss or not. If there is weightloss then we must rule out any systemic disease ,if not then do you have any liver problem like Jaundice or are you suffering indigestion and acidity problem?
Some time this all could be Psychosomatic that having some kind of anxiety or depression.
You should consult a Physician and if required go for proper investigations and if any significant disease is there it may be treated if not some Mood elevator may be used .
In the mean time take light diet lot of water and regular walking like exercises.
Have no idea about homeopathy
Good Luck to you.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor